All Journal Entries Journals

clomid round 3

Sep 23, 2010 - 4 comments
Tags:

nausea

,

depressed

,

emotional

,

clomid



Cd 3 2nd pill,feeling absolutely awfull.Terrible night sweats last night,blurred vision most of the time,dizzy,nausea,tired,depressed and emotional all the time.dont wish this on anyone its not nice boo hoo x

Ovulation Tracker
Comments
Post a Comment
1434731 tn?1382722384
by Lynniepooh, Sep 23, 2010
OMG what MG of clomid are you on? I hope you feel better soon or in 4 days!

I guess i was lucky and didnt really have any side effects from 50mg

1106767 tn?1315050974
by bevfly, Sep 23, 2010
Im on 50mg hun,but i am one of these women who suffer from side effects with just about everything lol.

1072233 tn?1333469524
by noahsmommy8, Sep 23, 2010
i have been taking 100 mg and havent noticed a thing! i dont think i am ovulating at all! talking to my dr about it in the am!

1106767 tn?1315050974
by bevfly, Sep 24, 2010
Apparently if you get side effects thats how you know its working.The doctor told me that.

Post a Comment